Bupropion-induced erythema multiforme.
Аннотация
The high rate of dermatologic adverse effects associated with bupropion use may extend to its sustained-release preparation, currently prescribed extensively for smoking cessation as well as for treatment of depressive conditions. We report what we believe to be the first case, in a 31-year-old woman, of erythema multiforme after administration of sustained-release bupropion (Wellbutrin SR) for treatment of depression. This report emphasizes that prescribers must aggressively follow up their patients who have rashes or urticaria, discontinuing the medication as soon as erythema multiforme is suspected and watching closely for the emergence of potentially life-threatening dermatologic conditions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.